MAUDE Adverse Event Report: LIMACORPORATE S.P.A. TEMA ELBOW; ULNAR STEM U5

LIMACORPORATE S.P.A. TEMA ELBOW; ULNAR STEM U5
Model Number 1575.14.010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We will send a final mdr once the investigation will be completed.
 
Event or Problem Description
Elbow revision surgery performed on (b)(6) 2021.During this revision ulnar liner small, ulnar body small and ulnar stem #5 previously implanted on (b)(6) 2020 have been replaced by implanting a new ulnar liner (same size), a new ulnar body (same size) and a ulnar stem #7.Cause for revision is unknown.Event happened in us.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of ulnar stem #u5 lot 1715495, no pre-existing anomaly has been found on a total of n.12 stems manufactured with the same lot and sterilization number.Neither explanted components nor x-rays were available to be retrieved and analyzed.Therefore, based on the few information available, we are not able to perform any further investigation.Hence, considering that: - checking the manufacturing charts of ulnar stem #u5 lot 1715495, no pre-existing anomaly has been found on a total of n.12 stems manufactured with the same lot and sterilization number.We can conclude that the event is not product related.Pms data: as we are not able to confirm the reason of the revision with certainty, we can not proceed with the calculation of an occurrence rate for this event.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.Note: this is a final report.
 
Event or Problem Description
Elbow revision surgery performed on (b)(6) 2021, due to unknown reason.During this revision, the following components, implanted in the initial surgery on (b)(6) 2020, were removed: - ulnar body small right + screw (part code (b)(6), lot number 1814146, sterilization 1900275).- ulnar liner small right (part code (b)(6), lot number 18at1ru, sterilization 1900184).- ulnar stem #u5 (part code (b)(6), lot number 1715495, sterilization 1900181).The components above mentioned were replaced with the following ones: - ulnar body small right (part code (b)(6), lot number 2012988, sterilization 2000330).- ulnar liner small right (part code (b)(6), lot number 18at1ru, sterilization 1900225).- ulnar stem #u7 (part code (b)(6), lot number 1811263, sterilization 1900181).During the initial surgery, tema humeral components were implanted as well, but these components have not been explanted during the revision surgery.The patient's clinical history is the following: - initial surgery performed on (b)(6) 2020.- revision surgery performed on (b)(6) 2021, due to unknown reason (hereby reported) - the components were linked with tema axle small (part code (b)(6)) on (b)(6), 2021.This event was documented through the internal complaint (b)(4) and reported to the fda with mfr 3008021110-2022-00073.The patient is a female, date of birth (b)(6) 1983.Event happened in the united states.

Brand Name
TEMA ELBOW
Common Device Name
ULNAR STEM U5
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key15319826
Report Number3008021110-2022-00072
Device Sequence Number5888260
Product Code JDC
UDI-Device Identifier08033390128834
UDI-Public08033390128834
Combination Product (Y/N)N
PMA/510(K) Number
K181362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1575.14.010
Device Lot Number1715495
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown